# SDR AWXA200400368

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 58,584 hours, 37,462 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: SEL0C4W
- Part serial: 01590
- Condition: Faulty
- Location: Nr 2 Eng Oil
- Part time: 17,577 hours, 10,914 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 ENGINE OIL PRESSURE NEVER WENT ABOVE 21 PSI IN YELLOW RANGE, REJECTED TAKEOFF BETWEEN 100-110 KTS.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER AND INDICATOR IAW BMM 79-32-01 & 79-32-02, OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL TEST CONFIRMED FAILURE OF OIL PRESSURE INDICATOR. FOUND LAMPS RESTING ON POINTER'S HUB STEM, POINTER WAS LOOSE & APPEARED TO HAVE MELTED OFF HUB STEM, ALSO FOUND 3 OF 4 LAMPS INOPERATIVE. REMOVED & REPLACED GASKET 4 EA. O-RING, LAMPS 4 EA. & POINTER ASSY. REPAIRED &TESTING ACCOMPLISHED IAW CMM 31-00-31, REV. 2.
